# SDR IPXA2M71282

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0674
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED. LOW BAT ALERT.  R & R POWER SUPPLY BAT EMER LIGHTS IAW AMM 33-51-01-4.  TEST GOOD AT THIS TIME IAW SUBTASK 33-51-01-710-003.
